Truck Driver need Help with eye sight

52097678_1605705516897082_r.jpeg52097678_1605705551789765_r.jpeg
Hello, Family and friends, This Truck driver is my brother in Law, he and my sister leave in Brasil and they need you Help, please if you can make any donation it will be very helpful I will be make.  updates here as I get them from them.  He needs to get all this  tests and surgery soon as possible  here is story:


Hello, my name is José Valdecir, I am 48 years old, I have been a truck driver for about 20 years, that is, practically half of my life. And this is what I know how to do and what I love to do. But unfortunately a serious accident that I suffered a few years ago is taking that away from me. I have a serious problem with my eyes. I'm losing my sight. I'm under eye treatment. my ophthalmologist found several problems, I have cataracts and glaucoma, but what worries doctors the most is a head injury I suffered due to a truck accident, I was in a coma for nine months and the ophthalmologist told me that due to the injury I suffered my optic nerve is being compressed and that is why I am losing my sight. I am in need of a lot of help so I can start a more detailed investigation. it is already known that I need cataract and glaucoma surgery. But I am leaning against the inss I do not receive for almost 3 months and I have no way to pay for neurological exams, much less the surgeries I need. So I humbly ask everyone for help. Please don't let life end life. My vision is my livelihood is my life. Being a truck driver is what I am, is what I know how to do, is what I love. Help me please. God bless you all.

Donations

  • Anonymous 
    • $20 
    • 4 d

Organizer

Lucimara Forh 
Organizer
Houston, TX
  • #1 fundraising platform

    People have raised more money on GoFundMe than anywhere else. Learn more

  • GoFundMe Guarantee

    In the rare case that something isn’t right, we will refund your donation. Learn more

  • Expert advice, 24/7

    Contact us with your questions and we’ll answer, day or night. Learn more